# SDR IPXA2020091436161

- Difficulty date: August 25, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO HORIZ BEAM IS CRACKED AT STA 6-73 ABOVE L43R.  REMOVED, FABRICATED, AND REPLACED BEAM, IAW DWG ADA 7667 AND SRM 51-33-01 (MINOR).
